Armenian Journal of Mathematics

Uniqueness Theorems for Multiple Series by Vilenkin and Generalized Haar Systems

Navasardyan, K. A. (2018) Uniqueness Theorems for Multiple Series by Vilenkin and Generalized Haar Systems. Armenian Journal of Mathematics, 10 (6). pp. 1-15. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
304Kb

Abstract

In this paper we discuss the uniqueness property of a summation method for multiple series with respect to Vilenkin and generalized Haar systems. It is proved that if the multiple series with respect to these systems is a.e. summable by that method to an integrable function on $[0,1)^d$ and satisfies an extra condition, then it is the Fourier series of this function.

Item Type:Article
Subjects:42-xx Fourier analysis
ID Code:828
Deposited By:Professor Anry Nersesyan
Deposited On:09 Jul 2018 13:13
Last Modified:22 Aug 2018 14:35

Repository Staff Only: item control page